# SDR ASAA2024123154981

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N264AK
- Make and model: Boeing 737990ER
- Aircraft serial: 36360
- Aircraft time: 29,998 hours, 9,790 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091078
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT AFT GALLEY SIDE WALL (ON LAV D EXTERIOR WALL) FLOOD LIGHT. GROUNDED - YES. REMOVED AND REPLACED EMERGENCY LIGHT ASSY-FLOOD LIGHT- @ AFT GALLEY SIDEWALL (ON LAV D EXT WALL) REF AMM 33-51-14 OPS CKS GOOD.
